×

zbMATH — the first resource for mathematics

Strong convergence theorems for two countable families of weak relatively nonexpansive mappings and applications. (English) Zbl 1215.47091
Summary: The purpose of this article is to prove strong convergence theorems for common fixed points of two countable families of weak relatively nonexpansive mappings in Banach spaces. In order to get the strong convergence theorems, monotone hybrid algorithms are presented and are used to approximate the common fixed points. Using this result, we also discuss the problem of strong convergence concerning the maximal monotone operators in a Banach space. The results of this article modify and improve the results of S.-Y. Matsushita and W. Takahashi [J. Approximation Theory 134, No. 2, 257–266 (2005; Zbl 1071.47063)], S. Plubtieng and K. Ungchittrakool [J. Approximation Theory 149, No. 2, 103–115 (2007; Zbl 1137.47056)], Y.-F. Su, Z.-M. Wang and H.-K. Xu [Nonlinear Anal., Theory Methods Appl., Ser. A, Theory Methods 71, No. 11, A, 5616–5628 (2009; Zbl 1206.47088)], and many others.

MSC:
47J25 Iterative procedures involving nonlinear operators
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Cioranescu, I., Geometry of Banach spaces, duality mappings and nonlinear problems, (1990), Kluwer Academic Publishers Dordrecht · Zbl 0712.47043
[2] Matsushita, S.; Takahashi, W., A strong convergence theorem for relatively nonexpansive mappings in a Banach space, J. approx. theory, 134, 257-266, (2005) · Zbl 1071.47063
[3] Plubtieng, S.; Ungchittrakool, K., Strong convergence theorems for a common fixed point of two relatively nonexpansive mappings in a Banach space, J. approx. theory, 149, 103-115, (2007) · Zbl 1137.47056
[4] Su, Y.; Wang, Z.; Xu, H., Strong convergence theorems for a common fixed point of two hemi-relatively nonexpansive mappings, Nonlinear anal., 71, 5616-5628, (2009) · Zbl 1206.47088
[5] Butnariu, D.; Reich, S.; Zaslavski, A.J., Asymptotic behavior of relatively nonexpansive operators in Banach spaces, J. appl. anal., 7, 151-174, (2001) · Zbl 1010.47032
[6] Reich, S., Strong convergence theorems for resolvents of accretive operators in Banach spaces, J. math. anal. appl., 75, 287-292, (1980) · Zbl 0437.47047
[7] Xu, H.K., Iterative algorithms for nonlinear operators, J. lond. math. soc., 66, 240-256, (2002) · Zbl 1013.47032
[8] Kamimura, S.; Takahashi, W., Strong convergence of a proximal-type algorithm in a Banach space, SIAM J. optim., 13, 938-945, (2002) · Zbl 1101.90083
[9] Halpern, B., Fixed points of nonexpanding maps, Bull. amer. math. soc., 73, 957-961, (1967) · Zbl 0177.19101
[10] Kohsaka, F.; Takahashi, W., Strong convergence of an iterative sequence for maximal monotone operators in a Banach space, Abstr. appl. anal., 34, 239-249, (2004) · Zbl 1064.47068
[11] Wittmann, R., Approximation of fixed points of nonexpansive mappings, Arch. math., 58, 486-491, (1992) · Zbl 0797.47036
[12] Genel, A.; Lindenstrass, J., An example concerning fixed points, Israel J. math., 22, 81-86, (1975) · Zbl 0314.47031
[13] Chidume, C.E.; Mutangadura, S.A., An example on the Mann iteration method for Lipschitz pseudocontractions, Proc. amer. math. soc, 129, 2359-2363, (2001) · Zbl 0972.47062
[14] Reich, S., Weak convergence theorems for nonexpansive mappings in Banach spaces, J. math. anal. appl., 67, 274-276, (1979) · Zbl 0423.47026
[15] Nakajo, K.; Takahashi, W., Strong convergence theorems for nonexpansive mappings and nonexpansive semigroups, J. math. anal. appl., 279, 372-379, (2003) · Zbl 1035.47048
[16] Alber, Ya.I., Metric and generalized projection operators in Banach spaces: properties and applications, (), 15-50 · Zbl 0883.47083
[17] Wangkeeree, R.; Wangkeeree, R., The shrinking projection method for solving variational inequality problems and fixed point problems in Banach spaces, Abstr. appl. anal., 2009, (2009), 26 pages. Article ID 624798 · Zbl 1184.49019
[18] Alber, Ya.I.; Reich, S., An iterative method for solving a class of nonlinear operator equations in Banach spaces, Panamer. math. J., 4, 39-54, (1994) · Zbl 0851.47043
[19] Cho, Y.J.; Zhou, H.Y.; Guo, G., Weak and strong convergence theorems for three-step iterations with errors for asymptotically nonexpansive mappings, Comput. math. appl, 47, 707-717, (2004) · Zbl 1081.47063
[20] Rockafellar, R., On the maximality of sums of nonlinear monotone operators, Trans. amer. math. soc., 149, 75-88, (1970) · Zbl 0222.47017
[21] Ohsawa, S.; Takahashi, W., Strong convergence theorems for resolvents of maximal monotone operators in Banach spaces, Arch. math., 81, 439-445, (2003) · Zbl 1067.47080
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.